On the Hausdorff Dimension of Topological Subspaces

Tom 54 / 2006

Tomasz Szarek, Maciej Śl/eczka Bulletin Polish Acad. Sci. Math. 54 (2006), 201-205 MSC: Primary 54A05; Secondary 54B05. DOI: 10.4064/ba54-3-2

Streszczenie

It is shown that every Polish space $X$ with $\dim_{\rm T} X\ge d$ admits a compact subspace $Y$ such that $\dim_{\rm H} Y\ge d$ where $\dim_{\rm T}$ and $\dim_{\rm H}$ denote the topological and Hausdorff dimensions, respectively.

Autorzy

  • Tomasz SzarekInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail
  • Maciej Śl/eczkaInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek